# SDR VNAA20251005025

- Difficulty date: August 28, 2024
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS BTW FS 364 TO FS 693 AT LBL 27 PASSENGER CABIN.   NEW SECTIONS FLOOR SEAT RAILS BTW FS 364 TO FS 693 AT LBL 27 PASSENGER CABIN WERE REPLACED PER CRJ900 SRM 53-41-49-101-001-A02, CRJ900 AMM 53-00-49-000-801 AND CRJ900 AMMM 53-00-49-400-801.
